# SDR ZW0A0304902

- Difficulty date: May 15, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 31,040 hours, 15,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT AT ROW 25, AND THE EGRESS LIGHTS FROM ROW 27 THROUGH 29, WERE INOPERATIVE.  REINSERTED LAMP AT ROW 25, AND CLEANED LAMP ASSEMBLY SOCKETS AT ROW 29.  CHECK-C 11-16-02 STL.  --CLOSED--
